Alert archive / Wisconsin / River Flood Warnings in 2017
River Flood Warning 9, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Feb 28, 2017, 9:41 AM CST for Crawford County, Grant County, Wisconsin; Allamakee County, Clayton County, Iowa. It took effect at Mar 1, 2017, 8:59 PM CST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2017, 9:41 AM CST (15:41 UTC)
- In effect from
- Mar 1, 2017, 8:59 PM CST
- Expired
- Mar 4, 2017, 9:00 PM CST
- In force
- 3 days
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Allamakee County, IA, Clayton County, IA, Crawford County, WI, Grant County, WI
The radar
The La Crosse radar (KARX), 77 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at McGregor (MCGI4). The gauge peaked at 15.70 ft at Mar 2, 2017, 3:00 PM CST.
- Action stage
- 13 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05389500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
842 WGUS43 KARX 281541 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service La Crosse WI 941 AM CST Tue Feb 28 2017 .Melting snow, along with recent rainfall, will cause river levels to rise above flood stage. Here is the latest stage and forecast information. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you live in a threatened area, be alert for high or rising water, and be ready to move to higher ground if necessary. Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Stay tuned to your favorite source of weather information, including NOAA Weather Radio, for later statements. Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-043-WIC023-043-010341- /O.NEW.KARX.FL.W.0009.170302T0259Z-170305T0300Z/ /MCGI4.1.RS.170302T0259Z.170302T1800Z.170304T0900Z.NO/ 941 AM CST Tue Feb 28 2017 The National Weather Service in La Crosse WI has issued a * Flood Warning for The Mississippi River At McGregor. * from Wednesday evening to Saturday evening. * At 8:45 AM Tuesday the stage was 14.7 feet. * Flood stage is 16.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Wednesday evening and continue to rise to near 16.3 feet by Thursday. The river will fall below flood stage by Saturday morning. * Impact...At 16.0 feet...The Washington Street Bridge to Saint Feriole Island begins to flood and is closed. Pumping operations are underway. && LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115 $$
10 follow-up statements
454 WGUS83 KARX 282214 FLSARX Flood Statement National Weather Service La Crosse WI 414 PM CST Tue Feb 28 2017 .Melting snow, along with recent rainfall, will cause river levels to rise above flood stage along the Mississippi River near McGregor. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-043-WIC023-043-011314- /O.EXT.KARX.FL.W.0009.170302T0259Z-170305T0300Z/ /MCGI4.1.RS.170302T0259Z.170302T1800Z.170304T0900Z.NO/ 414 PM CST Tue Feb 28 2017 The Flood Warning continues for The Mississippi River At McGregor. * from Wednesday evening to Saturday evening...Or until the warning is cancelled. * At 3:45 PM Tuesday the stage was 14.9 feet. * Flood stage is 16.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage Wednesday evening and continue to rise to near 16.3 feet Thursday. The river is expected to fall below flood stage by Saturday morning. * Impact...At 16.0 feet...The Washington Street Bridge to Saint Feriole Island begins to flood and is closed. Pumping operations are underway. && LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115 $$ Hollan
977 WGUS83 KARX 010343 FLSARX Flood Statement National Weather Service La Crosse WI 943 PM CST Tue Feb 28 2017 .Recent and forecast precipitation, along with increased river levels on tributaries, will cause the Mississippi River to rise above flood stage near McGregor. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-043-WIC023-043-011843- /O.EXT.KARX.FL.W.0009.170302T1459Z-170305T0600Z/ /MCGI4.1.RS.170302T1459Z.170303T0600Z.170304T1200Z.NO/ 943 PM CST Tue Feb 28 2017 The Flood Warning continues for The Mississippi River At McGregor. * from Thursday morning to late Saturday night...Or until the warning is cancelled. * At 8:45 PM Tuesday the stage was 15.0 feet. * Flood stage is 16.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage Thursday morning and continue to rise to near 16.3 feet by Friday morning. The river is expected to fall below flood stage Saturday morning. * Impact...At 16.0 feet...The Washington Street Bridge to Saint Feriole Island begins to flood and is closed. Pumping operations are underway. && LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115 $$ Hollan
955 WGUS83 KARX 011032 FLSARX Flood Statement National Weather Service La Crosse WI 432 AM CST Wed Mar 1 2017 .Recent and forecast precipitation, along with increased river levels on tributaries, will cause the Mississippi River to rise above flood stage near McGregor. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-043-WIC023-043-020132- /O.CON.KARX.FL.W.0009.170302T1459Z-170305T0600Z/ /MCGI4.1.RS.170302T1459Z.170303T0600Z.170304T1200Z.NO/ 432 AM CST Wed Mar 1 2017 The Flood Warning continues for The Mississippi River At McGregor. * from Thursday morning to late Saturday night...Or until the warning is cancelled. * At 3:45 AM Wednesday the stage was 15.2 feet. * Flood stage is 16.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Thursday morning and continue to rise to near 16.3 feet by Friday morning. The river will fall below flood stage by Saturday morning. * Impact...At 16.0 feet...The Washington Street Bridge to Saint Feriole Island begins to flood and is closed. Pumping operations are underway. && LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115 $$
394 WGUS83 KARX 011626 FLSARX Flood Statement National Weather Service La Crosse WI 1026 AM CST Wed Mar 1 2017 .Recent precipitation and expected snow melt over the next couple of days, will cause significant rises along the Mississippi River. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-043-WIC023-043-020726- /O.EXT.KARX.FL.W.0009.170302T1200Z-170305T1200Z/ /MCGI4.1.RS.170302T1200Z.170303T0600Z.170304T1800Z.NO/ 1026 AM CST Wed Mar 1 2017 The Flood Warning continues for The Mississippi River At McGregor. * from Thursday morning to Sunday morning...Or until the warning is cancelled. * At 9:45 AM Wednesday the stage was 15.4 feet. * Flood stage is 16.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage Thursday morning and rise to near 16.3 feet Friday morning. The river will fall below flood stage Saturday. * Impact...At 16.0 feet...The Washington Street Bridge to Saint Feriole Island begins to flood and is closed. Pumping operations are underway. && LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115 $$
477 WGUS83 KARX 012244 FLSARX Flood Statement National Weather Service La Crosse WI 444 PM CST Wed Mar 1 2017 .Recent precipitation and expected snow melt over the next couple of days will continue to cause water levels to rise along the Mississippi River near McGregor. The river is expected to rise above flood stage Thursday morning. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-043-WIC023-043-021344- /O.CON.KARX.FL.W.0009.170302T1200Z-170305T1200Z/ /MCGI4.1.RS.170302T1200Z.170303T0600Z.170304T1800Z.NO/ 444 PM CST Wed Mar 1 2017 The Flood Warning continues for The Mississippi River At McGregor. * from Thursday morning to Sunday morning...Or until the warning is cancelled. * At 3:45 PM Wednesday the stage was 15.5 feet. * Flood stage is 16.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage Thursday morning and continue to rise to near 16.3 feet by Friday morning. The river is expected to fall below flood stage Saturday. * Impact...At 16.0 feet...The Washington Street Bridge to Saint Feriole Island begins to flood and is closed. Pumping operations are underway. && LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115 $$ Hollan
383 WGUS83 KARX 020404 FLSARX Flood Statement National Weather Service La Crosse WI 1004 PM CST Wed Mar 1 2017 .Recent precipitation and expected snow melt over the next couple of days will continue to cause water levels to rise along the Mississippi River near McGregor. The river is expected to rise above flood stage by Thursday evening. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-043-WIC023-043-021904- /O.EXT.KARX.FL.W.0009.170303T0000Z-170305T1200Z/ /MCGI4.1.RS.170303T0000Z.170303T1200Z.170304T1800Z.NO/ 1004 PM CST Wed Mar 1 2017 The Flood Warning continues for The Mississippi River At McGregor. * from Thursday evening to Sunday morning...Or until the warning is cancelled. * At 9:45 PM Wednesday the stage was 15.6 feet. * Flood stage is 16.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Thursday evening and continue to rise to near 16.2 feet by Friday morning. The river is expected to fall below flood stage Saturday. * Impact...At 16.0 feet...The Washington Street Bridge to Saint Feriole Island begins to flood and is closed. Pumping operations are underway. && LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115 $$ Hollan
973 WGUS83 KARX 021208 FLSARX Flood Statement National Weather Service La Crosse WI 608 AM CST Thu Mar 2 2017 ..Recent precipitation and expected snow melt over the next couple of days will continue to cause water levels to rise along the Mississippi River near McGregor. The river is expected to rise above flood stage by Thursday evening. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-043-WIC023-043-030308- /O.CON.KARX.FL.W.0009.170303T0000Z-170305T1200Z/ /MCGI4.1.RS.170303T0000Z.170303T1200Z.170304T1800Z.NO/ 608 AM CST Thu Mar 2 2017 The Flood Warning continues for The Mississippi River At McGregor. * from this evening to Sunday morning...Or until the warning is cancelled. * At 5:45 AM Thursday the stage was 15.7 feet. * Flood stage is 16.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this evening and continue to rise to near 16.2 feet by Friday morning. The river will fall below flood stage by Saturday. * Impact...At 16.0 feet...The Washington Street Bridge to Saint Feriole Island begins to flood and is closed. Pumping operations are underway. && LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115 $$
714 WGUS83 KARX 021616 FLSARX Flood Statement National Weather Service La Crosse WI 1016 AM CST Thu Mar 2 2017 .Recent precipitation and expected snow melt over the next couple of days, will cause significant rises along the Mississippi River. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-043-WIC023-043-030716- /O.EXT.KARX.FL.W.0009.170303T0600Z-170304T1800Z/ /MCGI4.1.RS.170303T0600Z.170303T0600Z.170304T0000Z.NO/ 1016 AM CST Thu Mar 2 2017 The Flood Warning continues for The Mississippi River At McGregor. * from late tonight to Saturday afternoon...Or until the warning is cancelled. * At 9:45 AM Thursday the stage was 15.7 feet. * Flood stage is 16.0 feet. * Forecast...The river is expected to rise to near flood stage Friday morning. * Impact...At 16.0 feet...The Washington Street Bridge to Saint Feriole Island begins to flood and is closed. Pumping operations are underway. && LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115 $$
546 WGUS83 KARX 022211 FLSARX Flood Statement National Weather Service La Crosse WI 411 PM CST Thu Mar 2 2017 .Water levels remain elevated along the Mississippi River near McGregor. The river is expected to crest near flood stage Friday morning. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-043-WIC023-043-031311- /O.EXT.KARX.FL.W.0009.170303T1200Z-170304T1800Z/ /MCGI4.1.RS.170303T1200Z.170303T1200Z.170304T0000Z.NO/ 411 PM CST Thu Mar 2 2017 The Flood Warning continues for The Mississippi River At McGregor. * from Friday morning to Saturday afternoon...Or until the warning is cancelled. * At 3:45 PM Thursday the stage was 15.7 feet. * Flood stage is 16.0 feet. * Forecast...The river is expected to rise to near flood stage Friday morning. * Impact...At 16.0 feet...The Washington Street Bridge to Saint Feriole Island begins to flood and is closed. Pumping operations are underway. && LAT...LON 4321 9109 4300 9111 4298 9119 4316 9121 4324 9115 $$ Hollan
287 WGUS83 KARX 030250 FLSARX Flood Statement National Weather Service La Crosse WI 850 PM CST Thu Mar 2 2017 .The Mississippi River has crested just below flood stage near McGregor. The flood warning has been cancelled. River forecasts take into account both observed and forecast precipitation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars into flooded areas. Remember, it only takes two feet of water to float most automobiles, including sport utility vehicles. Turn Around, Don't Drown! Additional river and weather information is available at... http://www.weather.gov/lacrosse . && IAC005-043-WIC023-043-030320- /O.CAN.KARX.FL.W.0009.000000T0000Z-170304T1800Z/ /MCGI4.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 850 PM CST Thu Mar 2 2017 The Flood Warning is cancelled for The Mississippi River At McGregor. * At 7:45 PM Thursday the stage was 15.7 feet. * Flood stage is 16.0 feet. * Forecast...The river crested below flood stage at 15.7 feet. The river will continue to fall over the next several days. $$ Hollan
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Feb 28, 5:16 AM CST, 4 hours 25 minutes earlier.
Area forecast discussion, Feb 28, 5:16 AM CST, 4 hours 25 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 516 AM CST Tue Feb 28 2017 .SHORT TERM...(Today through Wednesday) Issued at 302 AM CST Tue Feb 28 2017 Water vapor imagery early this morning showed a broad longwave trough across the western US with several upper shortwaves embedded within southwest flow aloft downstream into the central US. A weak broad surface low was located across the central plains. Strong 700- 850 mb warm advection was occurring ahead of the low with increasing low-level moisture transport into the region that will eventually be shunted to the east as the surface low ejects northeast today. Radar echoes associated with the 850-700 mb warm advection/frontogenesis had been slow to translate into precip at the surface with an initially dry sub-cloud layer, but deep enough saturation has occurred for rain as the band has continued northeastward across southwest WI. Expect the current band of showers to continue lifting northeast early this morning with high res models generally indicating another round of showers later this morning, especially across the southeast half of the area with a push of warm advection ahead of the warm front. The warm front will try to lift northward today, but should remain near or just south of the area as the surface low tracks into eastern Iowa by late today. Despite this, mild temps mainly in the 40s and 50s are likely, warmest across far southwest WI into northeast IA. The surface low will deepen as it passes east of the area tonight into Wednesday as the primary upper trough moves into the Great Lakes region. A period of stronger upper-level forcing with the upper wave along with mid-level frontogenesis will keep precip chances going tonight into Wednesday. As the boundary layer cools, a transition to snow is expected. The 00Z GFS/ECMWF indicate more organized precip in the def zone/trowal region tonight into Wednesday and greater saturation in the snow growth region. That should help limit freezing drizzle/rain potential and instead give mainly a rain to snow scenario, with only a brief window of mixed precip potential. However, if forcing ends up weaker, could not rule out some potential for freezing drizzle/rain. There is variability regarding QPF over the area tonight/Wed with the GEM/GFS on the lower side compared with the ECMWF/NAM. A few inches of snow would be possible, right now favoring eastern areas. However, will have to monitor to see if later model runs show higher precip amounts like the ECMWF, which could lead to higher amounts. Of course, placement of the band will also impact amounts across the area. .LONG TERM...(Wednesday night through Monday) Issued at 302 AM CST Tue Feb 28 2017 A few upper level shortwave troughs will dive southeast in northwest flow aloft across the region late this week, while temps remain near seasonal averages. The GFS remains a bit more robust with the Thursday wave with stronger 700-300 mb Q-vector convergence and low- level frontogenesis compared with the ECMWF, but any accumulations would be light. Given the remaining uncertainty in track and intensity, have kept mid range precip chances. Another wave on Friday will track southeast with strong mid-level warm advection developing as the upper flow transitions to more zonal. Some light precip could develop within the warm advection regime Friday or Friday night, but very low amounts. The weekend is shaping up to be mild and dry with low amplitude upper ridging developing over the area and 850 mb temps climbing back into the 5-10C range. Many locations will be back into the 50s again for the weekend, maybe even near 60 by Sunday. A Pacific trough is poised to eject out of the Rockies early next week bringing potentially higher precip chances to the region. However, confidence on the evolution of this system is on the low side at this time range. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 516 AM CST Tue Feb 28 2017 An area of low pressure was moving northeast out of Nebraska this morning. This low is expected to track across Iowa and into lower Michigan by late tonight. Regional radars indicate there is not a lot of precipitation occurring ahead of the low. As the day progresses, more rain is expected to develop ahead of the low, but this should primarily stay south of both airports. As the low moves by the area, the ceilings are expected to come down with MVFR possible at KLSE by mid afternoon. Both airports should then go down to IFR this evening or in the overnight hours as a short wave trough approaches from the west. The forcing from this wave will act on the deformation zone of the departing surface low with light snow expected to develop. Once this occurs, look for the visibilities to go down to 3 miles or less for both sites. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...JM LONG TERM...JM AVIATION...04
Hazardous weather outlook, Feb 28, 5:31 AM CST, 4 hours 10 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 531 AM CST Tue Feb 28 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-011145- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 531 AM CST Tue Feb 28 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight Light rain will gradually change over to light snow tonight. Any accumulations are expected to be less than a half inch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Light snow is expected for Wednesday with accumulations of 1 to 3 inches, which could cause some roads to become snow covered and slippery. .SPOTTER INFORMATION STATEMENT... Snowfall reports Wednesday would be appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. 04
In the hours before
Special weather statement, Feb 28, 8:48 AM CST, 53 minutes before
Special Weather Statement
National Weather Service La Crosse WI
848 AM CST TUE FEB 28 2017
IAZ010-011-030-WIZ054-055-061-281545-
Clayton-Winneshiek-Allamakee-Richland-Crawford-Grant-
848 AM CST TUE FEB 28 2017
...A LINE OF SHOWERS AND THUNDERSTORMS CONTAINING SMALL HAIL WILL BE
AFFECTING PORTIONS OF NORTHEAST IOWA INTO FAR SOUTHWEST
WISCONSIN...
At 842 AM CST, radar indicated showers and thunderstorms containing
some pea size hail were located along a line extending from near
Ossian to near Prairie Du Chien to near Mineral Point. Movement was
east northeast around 30 mph.
Expect hail to pea size with these showers and storms.
Locations impacted include...
Prairie Du Chien, Boscobel, Fennimore, Postville, Monona, Muscoda,
McGregor, Marquette, Harpers Ferry, Hardin, Westport, Excelsior,
Preston, Lone Rock, Montfort, Wauzeka, Livingston, Avoca, Orion and
Mount Ida.
LAT...LON 4303 9114 4307 9161 4308 9161 4309 9183
4326 9112 4327 9037 4322 9019 4317 9020
4321 9029 4320 9043 4287 9043
TIME...MOT...LOC 1442Z 258DEG 25KT 4311 9167 4308 9110 4291 9038
DASThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 8:48 AM CST | Special Weather Statement | ARX | Crawford | 57 min |
| Feb 28, 2:20 PM CST | Winter Weather Advisory | ARX | Adams, Clark, Jackson, Juneau, Monroe | 28 hr |
Nearby
River Flood Warnings in Wisconsin, 2017River Flood Warnings in Iowa, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.